# SDR AALA201808299020

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 82,345 hours, 12,061 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974800
- Part serial: MX621036
- Condition: Faulty
- Location: Hyd System
- Part time: 65,092 hours, 9,514 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO A HYDRAULIC G, NR 1 ENGINE PUMP LOW PRESSURE ECAM MESSAGE (ELECT PUMP OFF).  THE AIRCRAFT WAS GROUNDED.  NO FLUID LOSS. REPLACED THE NR 1 ENGINE GREEN SYSTEM HYDRAULIC PUMP IAW AMM 29-11-51. OPS AND LEAK CHECKED GOOD.
